On the efficient simulation of the left-tail of the sum of correlated log-normal variates

Alouini, M-S, Ben Rached, N, Kammoun, A et al. (1 more author) (2018) On the efficient simulation of the left-tail of the sum of correlated log-normal variates. Monte Carlo Methods and Applications, 24 (2). pp. 101-115. ISSN 0929-9629

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Alouini, M-S
  • Ben Rached, N
  • Kammoun, A
  • Tempone, R
Copyright, Publisher and Additional Information:

This is an author produced version of an article published in Monte Carlo Methods and Applications. Uploaded in accordance with the publisher's self-archiving policy.

Keywords: Sum of correlated log-normal; small probability values; variance reduction techniques; left-tail of the sum of correlated log-normal variates; importance sampling; control variate; asymptotically vanishing relative error
Dates:
  • Published: 1 June 2018
  • Published (online): 30 March 2018
  • Accepted: 23 March 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Statistics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 May 2023 12:50
Last Modified: 22 May 2023 12:50
Published Version: http://dx.doi.org/10.1515/mcma-2018-0009
Status: Published
Publisher: De Gruyter
Identification Number: 10.1515/mcma-2018-0009
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics